# SDR SWAA2022030730322

- Difficulty date: April 3, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA. 420 TO 440; CORROSION AROUND NUTPLATE HOLES ON RIGHT TRANSITION ANGLE. / REMOVED CORROSION AS PER SRM 51-10-02. CHECKED AND FOUND TO BE OUT OF LIMITS AS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED RIGHT TRANSITION ANGLE P/N 143A8126-22 PER SRM 51-40-02.
